# SDR REXA2012052900796

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 19,796 hours, 17,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOODLIGHT BROKEN.  REMOVED AND REPLACED FLOOR EMERGENCY FLOODLIGHT IAW AMM 33-51-19.  OK FOR SERVICE.
